# SDR 2002FA0000424

- Difficulty date: February 28, 2002
- Submitted: April 1, 2002
- Operation: General aviation
- Aircraft: N398RS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605009
- Engine: Pwa PW545A
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: C4559X
- Condition: Exploded
- Location: Landing Light
- Part time: 650 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LANDING LIGHT IN AIRCRAFT BELLY FAILED.
